MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 13MM; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 13MM; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Catalog Number 300-01-13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Periprosthetic fracture (4902)
Date of Event 03/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by the equinoxe shoulder study, the 68-year-old non-hispanic white male had a left tsa on (b)(6) 2009.The patient presented with humeral fracture intra-operatively on (b)(6) 2024.Proximal humeral fracture with removal of stem.The action taken was other ¿ performed orif of prox humerus on (b)(6) 2024 and the outcome of this event is considered resolved on (b)(6) 2024.The case report form indicates that this event is definitely not related to the device and definitely to the procedure.This event report was received through clinical data collection activities and no device return is anticipated.
 
Additional Manufacturer Narrative
(d10) concomitant device(s): 300-10-15 - equinoxe replicator plate 1.5mm o/s : 1309004 300-20-02 - equinox sqre torque define screw drive kit : 1405756 310-02-50 - equinoxe, humeral head tall, 50mm (beta) : 1047097 314-02-14 - equinoxe glenoid, pegged beta, large : 1228723 (h3) pending evaluation.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: b, c, d, e, f.The reason for the intraoperative bone fracture reported cannot be conclusively determined but may be related to a patient condition or high forces during retraction.However, this cannot be confirmed based on the information provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 13MM
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key19212739
Report Number1038671-2024-01011
Device Sequence Number20558919
Product Code HSD
UDI-Device Identifier10885862079329
UDI-Public10885862079329
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/20/2013
Device Catalogue Number300-01-13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2024
Supplement Date Received by Manufacturer08/05/2025
Initial Report FDA Received Date04/30/2024
Supplement Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/22/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Patient Age68 YR
Patient SexMale
Patient Weight79 KG
Patient EthnicityNon Hispanic
Patient RaceWhite